# SDR UPS97224316

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 3 SPOILER HAS A 1.5 BY 1.5 AREA OF DELAMINATION ON UPPER SURFACE 13 FROM I/B EDGE AND 13 FROM T/E.  REPAIRED SPOILER IAW SRM 57-50-6 USING WET LAY-UP REPAIR PLIES.
